# SDR CA051006016

- Difficulty date: June 24, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Piper PA-28-160
- Aircraft time: 3,774 hours
- Engine: Lyc O320*
- Propeller: Snsnch M74DM
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: 62102000
- Condition: Cracked
- Location: Aileron
- Component: Wing, Piper, 66600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON BELLCRANK SUPPORT ASSEMBLY WAS CRACKED AT THE FORWARD ATTACH BOLT HOLE. THE CRACKS WERE APP 1 INCH LONG. PART HAS NOW BEEN REPLACED NEW.
